# SDR USAA2010030190476

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 31,793 hours, 16,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757420200000
- Part serial: 0102
- Condition: Delaminated
- Location: Lt Wing
- Part time: 6,994 hours, 3,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - DELAMINATION ON LEFT WING FLAP 11 FEET 10 INCHES FROM INBOARD EDGE ALONG TRAILING EDGE.  REPAIRED LEFT WING FLAP 11 FEET 10 INCHES FROM INBOARD EDGE ALONG TRAILING EDGE IAW A320 SRM 57-53-00.
